Journal of Geometry

, Volume 62, Issue 1–2, pp 99–120

Generalized halfspaces in restricted-orientation convexity

  • Eugene Fink
  • Derick Wood
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1998

Authors and Affiliations

  • Eugene Fink
    • 1
  • Derick Wood
    • 2
  1. 1.School of Computer ScienceCarnegie Mellon UniversityPittsburghUSA
  2. 2.Department of Computer ScienceHong Kong University of Science & TechnologyKowloonHong Kong

Personalised recommendations